advertisement
Question
Posted by: Maria | 2007/11/27

Alzam

CS, I posted a week or two ago about nightmares. I've also started waking up at night and having trouble getting back to sleep. I know the root causes of this must be addressed, but in the meantime I find that if I take Alzam before bedtime I sleep much better. Can I get addicted, or is it safe to do this? For how long?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

One can become dependent on Alzam and its relatives. USually this is considered to be a more significant risk if one continues taking it nightly for more than a couple of months ; and some recommend a "drug holiday" of not taking it every night, and skipping one or two nights a week. The problem can be that when one wants to stop, there can be a period of some days of more disturbed sleep as one's body gets accustomed to not having it around and sedating one any more. So using i some nights a week for a few weeks shouldn't be a problem.
I don't think there should be any specific problem in combining it with ZOloft

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: Maria | 2007/11/28

Thanks Anon, I'm a regular on the forum and I know how it works. I wrote the second and third messages before he saw it, and he did respond to all my questions.

Reply to Maria
Posted by: anon | 2007/11/27

Hi Maria,

If you want CS to reply to your post above,, subsequent to the original post, please post as new thread post.

Reply to anon
Posted by: Maria | 2007/11/27

CS, done some reading now (as I should have done before). Please explain how the Alzam interacts with Zoloft?

Reply to Maria
Posted by: Maria | 2007/11/27

Jeez Illana, my gp should have told me this before handing out a script! Doctors... Thanks for the advice. Have tried the RR and Biral, but not very successfully. Guess I should go and see my shrink for a lets-find-and-fix-the-problem session...

Reply to Maria
Posted by: Illana | 2007/11/27

Maria

I was on Alzam and my doc said that it is highly addictive. It's one of the things that you should only take when necessary and for the shortest possible time. Why don't you try a natural relaxant like Rescue remedy or Biral?

Reply to Illana

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement